Journal Article

Erratum Observer design for nonlinear systems using linear approximations

C. Navarro Hernandez, S. P. Banks and M. Aldeen

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 21, issue 2, pages 243-245
Published in print June 2004 | ISSN: 0265-0754
Published online June 2004 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/21.2.243
Erratum Observer design for nonlinear systems using linear  approximations

Show Summary Details

Preview

The publisher regrets that in the above article published in IMA Journal of Mathematical Control and Information, Volume 20 Number 3, September 2003, pp. 359–370, Fig. 2 was printed three times and Fig. 3 and Fig. 4 were omitted. Figures 3 and 4 are now reproduced correctly, on the following pages.

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.